MAUDE Adverse Event Report: HOYA SURGICAL OPTICS, INC. HOYA ISERT 250; INTRAOCULAR LENS

HOYA SURGICAL OPTICS, INC. HOYA ISERT 250; INTRAOCULAR LENS
Model Number HOYA ISERT 250 (+21.00 D)
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/29/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted after the initial 30-day reporting period deadline; it is part of a corrective action being implemented per internal document capa-(b)(4) for outside us like products reporting.This initial and final emdr is being submitted to fda for outside us like products reporting.The device was returned to the manufacturer, and the product investigation was conducted.The results are listed below: the lens was ejected out from injector.Optic was broken into two pieces.One of the haptic was broken at the tip.Trace of lubricant was found on the lens.No abnormalities were found in production and inspection records of the product.Exact root cause is not determined.Risk analysis conducted on the product line and failure code is noted below: a review of the most recent complaint trending data indicates that no significant trends have been identified at this time, and no capa is required as part of the product evaluation.
 
Event or Problem Description
Trailing haptic broke during implantation.The lens had to be explanted.Dr.Pointed out on similar incidents in the past.

Brand Name
HOYA ISERT 250
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
HOYA SURGICAL OPTICS, INC.
15335 fairfield ranch rd.
suite 250
chino hills CA 91709
MDR Report Key8689661
Report Number3006723646-2019-00064
Device Sequence Number3029733
Product Code HQL
UDI-Device Identifier04547480480909
UDI-Public04547480480909
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P080004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2015
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/30/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2018
Device Model NumberHOYA ISERT 250 (+21.00 D)
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2015
Initial Report FDA Received Date06/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;